# SDR WX0A2021021573645

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N317NV
- Make and model: Airbus A319-111
- Aircraft serial: 2477
- Aircraft time: 43,122 hours, 30,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 69
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER REAR FUSELAGE BETWEEN FR69 - FR69+300MM AND STR 19LH - STR 20LH SKIN WITH DENTS. /PERFORMED TEMPORARY REPAIR AT AFT FUSELAGE FR69-70, STGR 18LH-21LH MULTIPLE DENTS IN SKIN I/A/W ERO NO. R5341-0038. THIS IS A MAJOR TEMPORARY REPAIR CATEGORY C"
